MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 9 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATUNE CRS FB TIB BASE SZ 9 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Model Number 1506-40-009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 02/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse event received for left knee instability and pain in whole left knee.Event is not serious and is considered moderate.Event is possibly related to both device and procedure.Date of implant: (b)(6) 2021.Date of event: (b)(6) 2022.(left knee).Treatment: oral medication and physical therapy.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> bfarm dhr review: 1) quantity manufactured: (b)(4).2) date of manufacture: 21-aug-2019 3) any anomalies or deviations identified in dhr: there was one non-conformance (nr-0174052) associated with this lot.4) expiry date: 31-july-2029 5) ifu reference: 090200873 ifu attune rev sys corrected: h4.

Brand Name
ATUNE CRS FB TIB BASE SZ 9 CEM
Common Device Name
ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16123416
Report Number1818910-2023-00859
Device Sequence Number20469988
Product Code JWH
UDI-Device Identifier10603295042839
UDI-Public10603295042839
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1506-40-009
Device Catalogue Number150640009
Device Lot Number9254793
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2022
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date01/09/2023
Supplement Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X50MM.; ATTUNE CRS FEM LT SZ 10 CEM.; ATTUNE DIST FEM AUG SZ 10 4MM.; ATTUNE DIST FEM AUG SZ 10 4MM.; ATTUNE MEDIAL DOME PAT 41MM.; ATTUNE POS FEM AUG SZ 10 12MM.; ATTUNE POS FEM AUG SZ 10 8MM.; ATTUNE PS FB INSRT SZ 10 5MM.; COMPETITOR CEMENT (HERAEUS MEDICAL).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight120 KG